RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 3, Pages 1–11 (Mi faa2080)  

This article is cited in 6 scientific papers (total in 6 papers)

Asymptotic exponential integrals, Newton's diagram, and the classification of minimal points

V. A. Vassiliev


Full text: PDF file (1254 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:3, 163–172

Bibliographic databases:

UDC: 517,38+517.27
Received: 25.03.1977

Citation: V. A. Vassiliev, “Asymptotic exponential integrals, Newton's diagram, and the classification of minimal points”, Funktsional. Anal. i Prilozhen., 11:3 (1977), 1–11; Funct. Anal. Appl., 11:3 (1977), 163–172

Citation in format AMSBIB
\Bibitem{Vas77}
\by V.~A.~Vassiliev
\paper Asymptotic exponential integrals, Newton's diagram, and the classification of minimal points
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 3
\pages 1--11
\mathnet{http://mi.mathnet.ru/faa2080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=498545}
\zmath{https://zbmath.org/?q=an:0372.28008}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 3
\pages 163--172
\crossref{https://doi.org/10.1007/BF01079460}


Linking options:
  • http://mi.mathnet.ru/eng/faa2080
  • http://mi.mathnet.ru/eng/faa/v11/i3/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vassiliev, “Asymptotic behavior of exponential integrals in the complex domain”, Funct. Anal. Appl., 13:4 (1979), 239–247  mathnet  crossref  mathscinet  zmath
    2. I. A. Bogaevsky, “Singularities of projective hypersurfaces”, Funct. Anal. Appl., 24:2 (1990), 97–103  mathnet  crossref  mathscinet  zmath  isi
    3. A. D. Bruno, “Self-similar solutions and power geometry”, Russian Math. Surveys, 55:1 (2000), 1–42  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    5. Zh. I. Abdullaev, I. A. Ikromov, “Finiteness of the number of eigenvalues of the two-particle Schrödinger operator on a lattice”, Theoret. and Math. Phys., 152:3 (2007), 1299–1312  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. V. N. Karpushkin, “Some Phases of Oscillatory Integrals”, Funct. Anal. Appl., 45:2 (2011), 154–156  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:627
    Full text:233
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020